Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Cramps and bleeding after taking Cytotec. Is the abortion successful?

Hi, im from a country where abortion is illegal. I was 5 weeks and 3 days when i took 8 cytotec . 2 vaginal and 6 oral. I had cramps , and bled…its been 1 week, im still bleeding and disposing blood clots. Does this mean the abortion is successful? Do i need an ultrasound? I dont know what to tell the physician on why i wanted an ultrasound since i dont think i can tell them i had induce an abortion. Can i check it with a pregnancy test? Please help.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thank you for your query.
Medical abortion should never be carried out without medical supervision.
Firstly, the pregnancy has to be confirmed.
Then it has to be confirmed that it is intra uterine.
Thirdly, exact dosages have to taken.
And yes, you definitely need an ultrasound to confirm that the abortion is complete and successful.
A pregnancy test would not help.
Take care.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor